Accessibility conditions of MIMO nonlinear control systems on homogeneous time scales

vastutusandmed
Zbigniew Bartosiewicz, Ülle Kotta and Maris Tőnso, Małgorzata Wyrwas
allikas
Mathematical control and related fields
ajakirja aastakäik number kuu
vol. 6, 2
ilmumisaasta
leheküljed
p. 217-250
võtmesõna
homogeneous time scale
left differential polynomials
ISSN
2156-8472
märkused
Bibliogr.: 25 ref
TTÜ struktuuriüksus
keel
inglise
Bartosiewicz, Z., Kotta, Ü., Tõnso, M., Wyrwas, M. Accessibility conditions of MIMO nonlinear control systems on homogeneous time scales // Mathematical control and related fields (2016) vol. 6, 2, p. 217-250.